|can i switch to tenofovir
Dec 14, 2012
sir, iam using nevilast 30mg tablets (lamviudine, stavudine, nevirapine)from 10 years. now iam suffering with facial wasting(lipidostrophy). now iam looking to switch to another art medicines. is there any complications. nwo iam happy with nevilast except lipidostophy. what should i do? pls give me sugesstions
|Response from Dr. Henry|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Give Me A List Of Place Where A Person Can Get Free Aids Test In Bergen County, Nj?
- Why Haven't Paul D. Savage Started Using His Cure For Aids?
- Does Simvastatin Interact With HIV Meds?
- How Long Does Oxandrolone Stay In Your Body?
- How Much Does Abacavir Cost?
- How Often Do I Take Diflucan?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.